# SDR DHL9872622D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fillet
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING FILLET PANEL NR 3505 BOTTOM EDGE HAS MISSING FILLER IN SEVERAL AREAS.  INSTALLED REPAIR PER SRM 51-40-1 .75 BY 36, N/R 1442.
